# SDR RAIA2010050200004

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 22,710 hours, 20,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING THE FLIGHT, THE CREW REPORTED RECEIVING A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE LT MLG AFT PROXIMITY SWITCH AND RELAYS K0353 & K0453 IAW AMM PROCEDURES.  FOLLOW ON OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WAS GOOD.
